%0 Journal Article
	%A Rattiya Boonruang and  Aiyared Iampan
	%D 2011
	%J International Journal of Mathematical and Computational Sciences
	%B World Academy of Science, Engineering and Technology
	%I Open Science Index 60, 2011
	%T The Baer Radical of Rings in Term of Prime and Semiprime Generalized Bi-ideals
	%U https://publications.waset.org/pdf/15439
	%V 60
	%X Using the idea of prime and semiprime bi-ideals of
rings, the concept of prime and semiprime generalized bi-ideals of
rings is introduced, which is an extension of the concept of prime and
semiprime bi-ideals of rings and some interesting characterizations
of prime and semiprime generalized bi-ideals are obtained. Also,
we give the relationship between the Baer radical and prime and
semiprime generalized bi-ideals of rings in the same way as of biideals
of rings which was studied by Roux.
	%P 2077 - 2079